Math. J. Interdiscip. Sci.

Application of Sumudo Transform and Homotopy Perturbation Method to Solve Nonlinear Differential Equations

A.D. Chindhe, S.B. Kiwne

KEYWORDS

Sumudo Transform, homotopy Perturbation Method, Logistic Differential equation.

PUBLISHED DATE September2017
PUBLISHER The Author(s) 2017. This article is published with open access at www.chitkara.edu.in/publications
ABSTRACT

In this paper the Sumudo transform is coupled with homotopy Perturbation Method to have the numerical solution of some nonlinear differential equations. The basic concept of applying such technique is to handled the nonlinear terms by using the he’s polynomial.

Page(s) 1–9
URL http://dspace.chitkara.edu.in/jspui/bitstream/123456789/684/1/A.D.%20ChINDhe%2c%20S.B.%20KIwNe.pdf
ISSN Print : 2278-9561, Online : 2278-957X
DOI 10.15415/mjis.2017.61001
REFERENCES
  • He Ji-Huan homotopy perturbation technique, Computer Methods in Applied Mechanics and engineering 178(3-4), 257–262, 1999.
  • Mahmoud Saleh Rawashdeh and Shehu Maitama Solving nonlinear ordinary differential equations using the NDM, Journal of Applied Analysis and Computation 5(1), 77–88, 2015.
  • Watugala G. K. Sumudu transform: a new integral transform to solve differential equations and control engineering problems, International Journal of Mathematical Education in Science and Technology 24(1), 35–43, 1993.
  • Hassan Eltayeb and Adem Kilicman Application of Sumudu Decomposition Method to Solve Nonlinear System of Partial Differential equations ,Abstract and Applied Analysis, vol. 2012, Article ID 412948, 13 pages, 2012.
  • Hassan Eltayeb, Said Mesloub and Adem Kilicman Application of Sumudu Decomposition Method to Solve Nonlinear System Volterra Integro-differential equations, Abstract and Applied Analysis Volume 2014, Article ID 503141, 6 pages
  • Jagdev Singh, Devendra Kumar, and A. Kilicman Homotopy Perturbation Method for Fractional Gas Dynamics equation Using Sumudu Transform, Abstract and Applied Analysis Volume 2013, Article ID 934060, 8 pages
  • Asiru Muniru Aderemi Sumudu transform and solution of integral equations of convolution type, In-ternat. J. Math. ed. Sci. Tech. 32, 906–910, 2011.
  • Belgacem  Fethi Bin Muhammed , Karaballi Ahmed Abdullatif , Kalla Shyam L. Analytical investigations of the Sumudu transform and applications to integral production equations, Math. Probl. eng. 3 (4), 103–118, 2003.
  • Belgacem Fethi Bin Muhammed , Karaballi Ahmed Abdullatif Sumudo transform fundamental properties investigations and applications, Journal of Applied Mathematics and Stochastic Analysis 3 (4), 1–23, 2006.
  • Hassan Eltayeb , Adem Kilicman , Brian Fisher New integral transform and associated distributions, A Integral Transforms Special functions 21, 367–379, 2010.
  • Pamuk Serdal The Decomposition Method For Continuous Population Model : Single and Interacting Species, Appl.Mat Comput. 163, 79–88, 2005.
  • Murray James D. Mathematical Biology,springer,berlin , 1993
  • Baile James E. and Ollis David F. Biochemical engineering Fundamentals, McGrawhill,Inc.Second edition,Singapore, 1986.